# SDR L1GA200000294

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK NR 1 PYLON ELEC COMP AFT O/B CORNER.  FABED REPAIR ANGLE.
